A member asked:
Disclaimer

can extensive drug use cause your hands to go numb?

2 doctor answers
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
Depends: On drug and why is it used.
Answered on Jun 4, 2013
1
1 thank
Dr. Victor Bonuel
38 years experience Internal Medicine
Yes, it can cause: Nerve inflammation, muscle weakness, fatigue, memory loss, anxiety, depression, suicidal thoughts, hallucination, delusion etc. Best wishes!
Answered on Dec 10, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old female asked:
Dr. K. Mujib Haque
24 years experience Internal Medicine
No eye drops : ACETAZOLAMIDE with reference to treatment for glaucoma... Please see Dr Lages reply.
1
1 thank
A 46-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
Perhaps hypoglycemia: Low blood sugar could do this, but you might be suffering other nutritional problems, even an anemia. See your doctor if this becomes a persistent is ... Read More
A 72-year-old female asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Numb: Probably arterial compression from body position but need to see dr. To be sure.
A 30-year-old member asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Maybe: It could be from diabetes but it could be other things as well such as pinched nerves in the neck or arm, carpal tunnel syndrome, vitamin deficiency, ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month